# SDR VNAA0211015

- Difficulty date: November 13, 2002
- Submitted: November 19, 2002
- Operation: Air carrier
- Aircraft: N472PS
- Make and model: Dorner DO328100
- Aircraft serial: 3008
- Aircraft time: 18,095 hours, 22,116 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3200 · Landing Gear System
- Part: Brake
- Condition: Failed
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THAT THE BRAKES WERE NOT WORKING PROPERLY.   MAINTENANCE INSPECTED AND BLED THE HYDRAULIC SYSTEM IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 32-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
